# SDR CA100219009

- Difficulty date: February 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,239 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31058227
- Condition: Cracked
- Location: Wheel Well
- Part time: 34,315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME WAS CARRYING OUT A GENERAL VISUAL INSP IN THE WHEEL WELLS, WHEN HE FOUND CRACKS ON AN ANGLE IN THE MLG UPLOCK AND APRON STRUCTURE AREA. THIS CRACK WAS EVIDENT ON THE UPPER JOGGLE OF THESE ANGLES IN BOTH THE LTS AND RTS WHEEL WELL AT STA.FS516.85 & WL53.00. REFERENCE :CRJ 100/200/440 STRUCTURAL REPAIR MANUAL (SRM)CHAPTER 53-41-55 FIGURE 1 ITEM 80. CRACKED ANGLE PIECES REMOVED AND NEW REPLACEMENT ANGLES P/N 601R31058-227 AND -228 INSTALLED IAW SRM CHAPTER 51-10-06. (TC 20100219009)
